# SDR GLBA2001206

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 12,662 hours, 15,357 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10
- Part serial: 760
- Condition: Malfunctioned
- Location: Left
- Part time: 139 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS EADI FLICKERS.  REPLACED INVERTER, OPS CHECKED SYSTEM SATISFACTORY.
